# SDR DALA2016062604940

- Difficulty date: June 25, 2016
- Submitted: June 27, 2016
- Operation: Air carrier
- Aircraft: N900DE
- Make and model: Doug MD-88
- Aircraft serial: 53372
- Aircraft time: 63,904 hours, 46,686 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Te Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LOWER SURFACE OF INBD FLAP, INBD GUIDE VANE LT WING.  DUE TO SEVERAL DAMAGED INBD FLAP, INBD GUIDE VANE LT WING WAS REPLACED WITH REPAIRED GUIDE VANE AND WILL BE INSTALLED WITH CARD 2710-4628.
